Topological entropy and diffeomorphisms of surfaces with wandering domains

Author: 

Kwakkel, F
Markovic, V

Publication Date: 

20 October 2010

Journal: 

Annales Academiae Scientiarum Fennicae Mathematica

Last Updated: 

2021-01-10T14:19:38.187+00:00

Issue: 

1

Volume: 

35

DOI: 

10.5186/aasfm.2010.3531

page: 

503-513

abstract: 

Let M be a closed surface and f a diffeomorphism of M. A diffeomorphism is said to permute a dense collection of domains, if the union of the domains are dense and the iterates of any one domain are mutually disjoint. In this note, we show that if f ∈ Diff1+α(M), with α > 0, and permutes a dense collection of domains with bounded geometry, then f has zero topological entropy.

Symplectic id: 

1110011

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article